English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the theory of turbulence : a non eulerian renormalized expansion

Horner, H., & Lipowsky, R. (1979). On the theory of turbulence: a non eulerian renormalized expansion. Zeitschrift für Physik B, 33(3), 223-231. doi:10.1007/BF01323497.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Horner, H., Author
Lipowsky, Reinhard1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1979
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/BF01323497
BibTex Citekey: Horner1979223
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift für Physik B
  Other : Zeitschrift für Physik B Condensed Matter
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : Springer
Pages: - Volume / Issue: 33 (3) Sequence Number: - Start / End Page: 223 - 231 Identifier: ISSN: 0722-3277